| Model Number |
MT10103 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.A review of the share logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.